Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Painful ejaculation,erection with bowel movement

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 1579 Questions
I am having very painful ejaculations and erections with my bowel movements. What would be causing these issues? I have already been on one round of antibiotics but still having these problems. My general MD wont give me any answers. He has ordered for me to see a urologist. I am very concerned and am looking for some clue before I get blind sided.
Posted Wed, 25 Apr 2012 in Men Sexual Problems
Answered by Dr. Jasvinder Singh 1 hour later

Thanks for posting your query.

From your symptoms of painful erection and ejaculation during bowel movement, there is an important possibility that this is due to prostatitis. The typical symptoms of prostatitis are fever, pelvic, testicle, or rectal pain, frequent and painful urination and ejaculation and incomplete emptying of bladder.

During sexual arousal the prostate gland manufactures fluid and at the time of ejaculation, fluid is discharged from the prostate gland and ejaculatory ducts into the urethra. Stool passing through the rectum may push on the distended prostate which is there in prostatitis producing a penile discharge and hence causing painful erection and ejaculation during bowel movement.

I agree with your doctor that you need to get it evaluated from a urologist. He will physically examine you and do a per rectal examination to check the status of prostate. He will also get your PSA (prostate specific antigen) levels done. They will confirm the diagnosis of prostatitis.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.
Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor